# SDR DALA2019042282573

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 69,771 hours, 26,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST 3 ROWS AND ALL DOOR EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY THROUGHOUT FLIGHT, UNCOMMANDED LAST 4 HOURS OF FLIGHT.  OPS NORMAL.  T/S PER WDM 33-51. REMOVED AND REPLACED THE POWER SUPPLY MODULE M730 IAW AMM 33-51-OPS,  TESTED NORMAL.
